RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1996, Volume 60, Issue 6, Pages 127–168 (Mi izv98)  

This article is cited in 15 scientific papers (total in 15 papers)

Algebras with hyperidentities of the variety of Boolean algebras

Yu. M. Movsisyan

Yerevan State University

Abstract: A characterisation is given of the algebras with hyperidentities of the variety of Boolean algebras. A structure theorem is proven for such algebras. As a preliminary the hyperidentities of the varieties of lattices, modular lattices, and distributive lattices are characterised: existence theorems are proved for finite bases of hyperidentities.

DOI: https://doi.org/10.4213/im98

Full text: PDF file (3251 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1996, 60:6, 1219–1260

Bibliographic databases:

MSC: 08B10, 08A30, 06B10, 06E05, 08C05, 03G10
Received: 28.06.1995

Citation: Yu. M. Movsisyan, “Algebras with hyperidentities of the variety of Boolean algebras”, Izv. RAN. Ser. Mat., 60:6 (1996), 127–168; Izv. Math., 60:6 (1996), 1219–1260

Citation in format AMSBIB
\Bibitem{Mov96}
\by Yu.~M.~Movsisyan
\paper Algebras with hyperidentities of the variety of Boolean algebras
\jour Izv. RAN. Ser. Mat.
\yr 1996
\vol 60
\issue 6
\pages 127--168
\mathnet{http://mi.mathnet.ru/izv98}
\crossref{https://doi.org/10.4213/im98}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1438884}
\zmath{https://zbmath.org/?q=an:0885.08002}
\transl
\jour Izv. Math.
\yr 1996
\vol 60
\issue 6
\pages 1219--1260
\crossref{https://doi.org/10.1070/IM1996v060n06ABEH000098}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996XF63000005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746983072}


Linking options:
  • http://mi.mathnet.ru/eng/izv98
  • https://doi.org/10.4213/im98
  • http://mi.mathnet.ru/eng/izv/v60/i6/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. M. Movsisyan, A. G. Barkhudaryan, “O sverkhmnogoobrazii $QB$-algebr”, Uch. zapiski EGU, ser. Fizika i Matematika, 1996, no. 2, 16–24  mathnet
    2. Yu. M. Movsisyan, “Hyperidentities in algebras and varieties”, Russian Math. Surveys, 53:1 (1998), 57–108  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. L. M. Budagyan, “Elementarnaya klassifikatsiya kvazibulevykh algebr”, Uch. zapiski EGU, ser. Fizika i Matematika, 2002, no. 3, 12–19  mathnet
    4. Yu. M. Movsisyan, “Bilattices and hyperidentities”, Proc. Steklov Inst. Math., 274 (2011), 174–192  mathnet  crossref  mathscinet  isi  elib  elib
    5. D. S. Davidova, “On $q$-bilattices”, Uch. zapiski EGU, ser. Fizika i Matematika, 2011, no. 3, 9–16  mathnet
    6. Yu. M. Movsisyan, V. A. Aslanyan, “Algebras with hyperidentities of the variety of De Morgan algebras”, J. Contemp. Mathemat. Anal, 48:5 (2013), 233  crossref  mathscinet  zmath  isi  scopus
    7. Movsisyan Yu.M., Aslanyan V.A., “Subdirectly Irreducible Algebras with Hyperidentities of the Variety of de Morgan Algebras”, J. Contemp. Math. Anal.-Armen. Aca., 48:6 (2013), 241–246  crossref  zmath  isi  scopus
    8. Movsisyan Yu.M., Aslanyan V.A., “Super-de Morgan Functions and Free de Morgan Quasilattices”, Cent. Eur. J. Math., 12:12 (2014), 1749–1761  crossref  mathscinet  zmath  isi  scopus
    9. V. A. Aslanyan, “On zigzag De Morgan functions”, Uch. zapiski EGU, ser. Fizika i Matematika, 2014, no. 1, 3–6  mathnet
    10. Movsisyan Yu.M. Aslanyan V.A., “Boole–De Morgan Algebras and Quasi-De Morgan Functions”, Commun. Algebr., 42:11 (2014), 4757–4777  crossref  mathscinet  zmath  isi  elib  scopus
    11. Davidova D.S. Movsisyan Yu.M., “Hyperidentities of weakly idempotent lattices”, J. Contemp. Math. Anal.-Armen. Aca., 50:6 (2015), 259–264  crossref  mathscinet  zmath  isi  scopus
    12. Movsisyan Yu., Davidova D., “A Complete Characterization of Hyperidentities of the Variety of Weakly Idempotent Lattices”, Tenth International Conference on Computer Science and Information Technologies Revised Selected Papers Csit-2015, ed. Shoukourian S., IEEE, 2015, 41–43  isi
    13. Aslanyan V.A., “Characterization of zigzag De Morgan functions”, Discret. Math. Algorithms Appl., 8:2 (2016), 1650030  crossref  mathscinet  zmath  isi
    14. Hakobyan T.A., Movsisyan Yu.M., “Artin theorem for semigroups”, J. Algebra. Appl., 16:2 (2017), 1750034  crossref  mathscinet  zmath  isi  scopus
    15. Movsisyan Yu.M., “Hyperidentities and Related Concepts, II”, Armen. J. Math., 10:4 (2018), 1–85  mathscinet  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:682
    Full text:489
    References:366
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020